Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (2780 KB) | Metadata | Table of Contents | PRIMS summary
Volume 31, Issue 6, 1995, pp. 959–999
DOI: 10.2977/prims/1195163592

Published online: 1995-12-31

Whittaker Functions for the Large Discrete Series Representations of SU(2, 1) and Related Zeta Integrals

Harutaka Koseki[1] and Takayuki Oda[2]

(1) Mie University, Mie-Ken, Tsu-Shi, Japan
(2) University of Tokyo, Japan

In terms of classical Bessel function, we represent explicitly the radial part of Whittaker functions on SU(2,1) belonging to the large discrete series representations. Moreover we compute archimedean local L-factors corresponding to a construction of L-function by Gelbart and Piatetski-Shapiro.

Keywords:

Koseki Harutaka, Oda Takayuki: Whittaker Functions for the Large Discrete Series Representations of SU(2, 1) and Related Zeta Integrals. Publ. Res. Inst. Math. Sci. 31 (1995), 959-999. doi: 10.2977/prims/1195163592